VOL. 11 · NO. 1 | Winter 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 11 (1), (Winter 1999) DOI: 10.35834/1999/1101000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 11 (1), 2-3, (Winter 1999) DOI: 10.35834/1999/1101002
No abstract available
Articles
Ice B. Risteski
Missouri J. Math. Sci. 11 (1), 4-9, (Winter 1999) DOI: 10.35834/1999/1101004
No abstract available
Richard E. Bayne, James E. Joseph, Myung H. Kwack, Thomas H. Lawson
Missouri J. Math. Sci. 11 (1), 10-18, (Winter 1999) DOI: 10.35834/1999/1101010
No abstract available
W. T. Mahavier
Missouri J. Math. Sci. 11 (1), 19-32, (Winter 1999) DOI: 10.35834/1999/1101019
Kuiyuan Li
Missouri J. Math. Sci. 11 (1), 33-43, (Winter 1999) DOI: 10.35834/1999/1101033
Mangho Ahuja
Missouri J. Math. Sci. 11 (1), 44, (Winter 1999) DOI: 10.35834/1999/1101044
No abstract available
Problems
Missouri J. Math. Sci. 11 (1), 45-47, (Winter 1999) DOI: 10.35834/1999/1101045
No abstract available
Missouri J. Math. Sci. 11 (1), 48-64, (Winter 1999) DOI: 10.35834/1999/1101048
No abstract available
News
Missouri J. Math. Sci. 11 (1), 65-66, (Winter 1999) DOI: 10.35834/1999/1101065
No abstract available
Back to Top